# SDR MASA2010110401229

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N2639
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,570 hours, 10,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
